# SDR PLGA981030A

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361BE
- Make and model: Saab 340B
- Aircraft serial: 340B290
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: D49412001
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

BOS - FLT 4432 - DURING APPROACH TO BOS, THE LANDING GEAR DID NOT EXTEND WHEN SELECTED DOWN.  CREW FOLLOWED PROCEDURES AND EXTENDED THE GEAR USING EMERGENCY PROCEDURES.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL BOX.  SYSTEM TESTED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
